# SDR UALA2010111604237

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 66,177 hours, 24,959 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF SCUFF PLATE HAS A CRACK IN IT. TWO FASTENERS ARE ALSO SHEARED OFF, ONE ON THE AFT CUFF PLATE AND ONE ON THE CENTER SCUFF PLATE.  REPAIRED BY WELD REF MM AND GNMM.
